MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-JK(B); SERACLONE ANTI-JK(B)

BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-JK(B); SERACLONE ANTI-JK(B)
Catalog Number 808184100
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
Customer reported about false negative and too weak positive reactions with seraclone anti-jkb.The customer was running the positive control of the seraclone anti-jkb fusing multiple heterozygous positive cells and he found the reactions to be amazingly fragile and weak compared to previous lots of seraclone anti-jkb.The customer declared that he followed the product ifu according the directions.The customer did neither provide the complaint sample for investigational testing nor the red blood cells used as positive control.Therefore our quality control laboratory tested their retention sample of seraclone anti-jk(b) (ref.#: 808184100, lot #8937090-01, 2021-05-02) in parallel with lot #8026020-01.Both lots were tested manually for potency and specificity.For the potency as well as the positive specificity testing the tests were incubated for 15 minutes at room temperature and subsequently centrifuged for 60 seconds at 800 to 1000 x g.The minimum titer of 8 was always exceeded.For the testing of positive specificity jka+b+ heterozygous reagent red blood cells of biotest cell and panocell (immucor) were used.All positive reactions were correct and strongly positive.The reaction strengths were 3+ to 4+ positive.We did not observe any false negative respectively weakened reaction.The complaint was classified as undetermined because the complaint sample was not available for investigation and the retention sample reacted as expected.Without the possibility of testing the complaint sample and the red blood cells of customer the cause of the false negative reaction at customer¿s site remained unknown.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
BLOOD GROUPING REAGENT ANTI-JK(B)
Common Device Name
SERACLONE ANTI-JK(B)
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key11062525
Report Number9610824-2020-00092
Device Sequence Number1193864
Product Code QHR
UDI-Device Identifier07611969951796
UDI-Public(01)07611969951796(17)210502(10)8937090-01
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
125217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2021
Device Catalogue Number808184100
Device Lot Number8937090-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2020
Initial Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1